# SDR SWAA2022030123037

- Difficulty date: December 12, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,580 hours, 24,569 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; STA 947 BULKHEAD; LBL 10 TO RBL 22; LOWER ANGLE HAS CORROSION ON UPPER; LOWER; AND AFT SURFACE. / REMOVED CORROSION ON AFT CARGO STA 947 BULKHEAD LBL 10 TO RBL 22 IAW SRM 51-10-02-0G-0. VERIFIED MATERIAL LOSS ORIGINAL 'T' .080' LOSS OF .012' REMAINING .068' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED AFT BULKHEAD LOWER ANGLE AT STA 947 IAW SRM 51-40-02-0G-0 AND BOEING DWG 149A10 REV- APPLIED CIC IAW AMM 51-00-59-201 #TAG WN2616
